# SDR DALA202002030804

- Difficulty date: January 29, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 75,030 hours, 24,585 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 1681-1701
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5647, L/P 1466781) CORROSION BELOW WATER TANK BTW STA. 1681 TO 1701 S-29R TO S-26R AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: CORROSION LEVEL 2. INTERNAL DOUBLER WAS REPLACED PER DWG: 146N3650 REV: AH AND PER B757-200 SRM 51-40-02-0G PAR 4 AND 7.
